# SDR SWAA2012123110962

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 31,954 hours, 18,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 300432
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR OVERWING AT CEILING HOUSING IS CRACKED.  REMOVED AND REPLACED LIGHT ASSY PER MM, OPS CHECK GOOD.
